My Mother has terrible insomnia & I was curious because the xanax and klonapin were prescribed recently & the hydroxyzine was prescribed a few months ago.
9 Dec 2010
I am sorry to hear your mom is having insomnia problems, however to answer your question as best as I can, Hydroxyzine, or Vistaril as is also called is a 'antihistamine" type drug, it can be used to "enhance" some pain medications, along with nausea , hives, and anxiety. It will enhance the effects of Xanax and the Klonopin, so she needs to be really careful with regards to doing anything like driving or using dangerous machinery. I can and will make her extra "sleepy", so remind her of that if she forgets easily. Does she take them together? Or is she taking them separate throughout the day? All those things can factor in as to how sleepy she gets also, and how much of the medicine is in her system. Be careful with these medications they are nothing to fool with when taken all together. OK...
My best to you and your Mom, I hope she soon gets the relief she needs and some much needed rest. One more thing I almost forgot to add is Xanax and Klonopin are both a Benzodiazepine drug, not the same as the Hydroxyzine at all, they are completely different drugs. Please learn all you can about Mom's meds so she is safe, your a great daughter for doing this. God Bless midwestma
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 19 Feb 2010
... think help me sleep, I have been prescribed 1mg klonopin for my daily general anxiety, 0.5mg xanax for panick attacks and faster relief of the ...
2 answers • 11 Mar 2013
Fear, panic, anxiety, sleeplessness, insomnia
1 answer • 12 May 2013
I started having anxiety and panic attacks to the point I though I was losing my mind. Have had numerous test and it comes down to anxiety and panic ...
2 answers • 6 Jun 2013
I joined this group to seek comments about my wife's dependence on both Xanax and Klonopin, as our Primarey Physician said that both drugs are ...
5 answers • 4 Oct 2014